skin-hair-icon
Acene problem in face
I had an acene problem from 3-4 years i consult with doc. Ruhi babban she gives some medicine nd peeling treatment after that it reacted on face my face was fully damaged so i left the treatment and after some time some one told m to use betnovate c to clear the marks and its work but i am addicted to it whenver i forgot to use it its affectef to my skin through it my face upper layer was damaged and now it is very big problem for me i had very big pimples on my face and too much pain i had then my friend of indore n some relatives also told me to consult to you about my problem so plzz doc. Help me i m very much fedup with it.
46 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Please do not use betnovate c on face It is a very strong steroid which has lot of side effects and the skin gets addicted to the use. Now we will have to slowly withdraw the steroid. Please donot self treat Visit me or a nearby dermatologist. Dr Shaurya Rohatgi, MD
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.